# SDR SWAA2016030749716

- Difficulty date: March 1, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 400, BETWEEN STRINGER 24L - 25L.  REPAIRED SHEAR TIE IAW EA.
